You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Quasi-Equilibria in Markets with Non-Convex Preferences
Ross M. Starr
Vol. 37, No. 1 (Jan., 1969), pp. 25-38
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1909201
Page Count: 14
You can always find the topics here!Topics: Convexity, Commodities, Political economy, Economic theory, Econometrics, Market economics, Budget constraints, Mathematical vectors, Consumer economics, Hyperplanes
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A pure exchange economy is considered without the assumption of convex preferences. It is shown that the divergence from equilibrium due to non-convexity is bounded in a fashion independent of the number of traders. For a sufficiently large number of traders there are configurations arbitrarily close to equilibrium.
Econometrica © 1969 The Econometric Society